Phentermine and Heart Rate
Posted: 13 July 2010 06:46 AM   [ Ignore ]
Newbie
Rank
Total Posts:  1
Joined  2010-07-13

Hey Larry,
    I recently got a prescription for phentermine and I feel like my heart beat is elevated. Is it dangerous or unhealthy in any way to have an elevated heart beat for a couple months from phentermine? I am a healthy adult with no heart problems and I only have to lose about 10-20 pounds. Also, I have had a couple panic attacks in the past, nothing recent, but phentermine has not caused any. Would it be a bad idea for me to continue taking phentermine? Thanks for your time :-)

Profile
 
 
Posted: 22 December 2010 09:30 PM   [ Ignore ]   [ # 1 ]
Administrator
RankRankRankRank
Total Posts:  391
Joined  2004-03-12

Dave,

Sorry, but I missed your post until now.

I would ask Michael Anchors, MD, PhD on www.phenpro.com in his Discussion Forums.

He can answer your question.

Profile